Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Otolaryngology
Volume 2014 (2014), Article ID 962759, 4 pages
http://dx.doi.org/10.1155/2014/962759
Case Report

A Case of Heroin Induced Sensorineural Hearing Loss

1Tufts University School of Medicine, 145 Harrison Avenue, Boston, MA 02111, USA
2Department of Otolaryngology-Head and Neck Surgery, Tufts Medical Center, 800 Washington Street, Boston, MA 02111, USA

Received 30 October 2013; Accepted 11 December 2013; Published 6 January 2014

Academic Editors: E. Mevio, R. Mora, and N. Perez

Copyright © 2014 Ricardo Mario Aulet et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ricardo Mario Aulet, Daniel Flis, and Jonathan Sillman, “A Case of Heroin Induced Sensorineural Hearing Loss,” Case Reports in Otolaryngology, vol. 2014, Article ID 962759, 4 pages, 2014. doi:10.1155/2014/962759